# SDR HYIA20151217001

- Difficulty date: December 11, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N2649Z
- Make and model: Cessna 402C
- Aircraft serial: C4020333
- Aircraft time: 21,747 hours, 14,913 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 511700732
- Condition: Obstructed
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING OF PILOT DISCREPANCY OF THE MLG SLOW TO RETRACT, IT WAS DISCOVERED AN INTERNAL BAFFLE OR STAND PIPE WITHIN THE MAIN HYD RESERVOIR HAD DISLODGED AND WAS BLOCKING FLOW.  R & R THE HYD RESERVOIR WITH NO FURTHER DEFECTS NOTED.
